Indépendance algébrique de certains nombres de la forme α β et α β 2
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 16 (1974-1975) no. 2, Talk no. G9, 5 p.
@article{SDPP_1974-1975__16_2_A10_0,
     author = {Mignotte, Maurice},
     title = {Ind\'ependance alg\'ebrique de certains nombres de la forme $\alpha ^\beta $ et $\alpha ^{\beta ^2}$},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {16},
     number = {2},
     year = {1974-1975},
     note = {talk:G9},
     zbl = {0324.10032},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1974-1975__16_2_A10_0}
}
Mignotte, Maurice. Indépendance algébrique de certains nombres de la forme $\alpha ^\beta $ et $\alpha ^{\beta ^2}$. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 16 (1974-1975) no. 2, Talk no. G9, 5 p. http://www.numdam.org/item/SDPP_1974-1975__16_2_A10_0/

[1] Brownawell (W.D.). - Gel'fond's method for algebraic independence, Trans. Amer. math. Soc. (à paraître). | MR 382181 | Zbl 0312.10022

[2] Brownawell (W.D.) and Waldschmidt (M.). - The algebraic independence of certain numbers to algebraic powers (manuscrit non publié).

[3] Čudnovskij (G.V.). - Algebraic independence of some values of the exponential function [en russe] Mat. Zametki, t. 15, 1974, p. 661-672 ; [en anglais] Math. Notes, t. 15, 1974, p. 391-398. | Zbl 0295.10027

[4] Gel'Fond (A.O.). - Transcendental and algebraic numbers. - New York, Dover Publications, 1960. | MR 111736 | Zbl 0090.26103

[5] Tijdeman (R.). - An auxiliary result in the theory of transcendental numbers, J. Number Theory, t. 5, 1973, p. 80-94. | MR 316395 | Zbl 0254.10027